I am living in south africa and suffer from severe depression. My psychiatrist put me 2 weeks ago on dopaquel 25ml that I had to increase every 3 days. Currently I am up to 200mg dopaquel per day. With lamictin 25mg per day (will eventually be on 200mg but must only increase every 14 days) as I seem to "trigger" signs that simulate angina heart problems and that seems to get worse. (which I do suffer from & use medication: cardicor 2,5 & angised for it) I tried to find information and side affects on dopaquel 200mg but no where do I find any information/side affects. I am petrified of using it..It scares me to go sleep as I am scared of a heart attack that brought on/ caused by the dopaquel 200mg I use or the lanictin 25mg..Maybe even the combination oof the 2 together. Please can you give me information??
Hope this helps.:
Back pain; constipation; dizziness; drowsiness; dry mouth; headache; increased appetite; light-headedness; nausea; runny or stuffy nose; sluggishness; sore throat; stomach pain or upset; tiredness; vomiting; weakness; weight gain.
Seek medical attention right away if any of these SEVERE side effects occur when using Seroquel:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); confusion; difficult or painful urination; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; hallucinations; increased saliva production or drooling; increased sweating; memory loss; menstrual changes; muscle pain, stiffness, or weakness; new or worsening mental or mood changes (eg, aggressiveness, agitation, anxiety, depression,
exaggerated feeling of well-being, hostility, impulsiveness, inability to sit still, irritability, panic attacks, restlessness); numbness, burning, or tingling; persistent, painful erection; red, swollen, blistered, or peeling skin; seizures; severe or prolonged dizziness, light-headedness, or headache; shortness of breath; suicidal thoughts or actions; swelling of the hands, legs, or feet; symptoms of high blood sugar (eg, increased thirst, hunger, or urination; unusual weakness); tremor; trouble concentrating, speaking, or swallowing; trouble sleeping; trouble walking or standing; uncontrollable or involuntary muscle movements (eg, uncontrollable arm or leg movements, twitching of the face or tongue, loss of balance); vision changes.
This is not a complete list
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 8 answers
Posted 11 Sep 2010 • 3 answers
Posted 23 Aug 2011 • 2 answers
Posted 15 Jun 2012 • 1 answer
Posted 12 Apr 2015 • 2 answers